File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Sums of pairwise quasi-asymptotically independent random variables with consistent variation

TitleSums of pairwise quasi-asymptotically independent random variables with consistent variation
Authors
KeywordsAsymptotics
Consistent variation
Matuszewska indices
Pairwise asymptotic independence
Sum
Tail probabilities
Issue Date2009
PublisherTaylor & Francis Inc. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/15326349.asp
Citation
Stochastic Models, 2009, v. 25 n. 1, p. 76-89 How to Cite?
AbstractThis article investigates the tail asymptotic behavior of the sum of pairwise quasi-asymptotically independent random variables with consistently varying tails. We prove that the tail probability of the sum is asymptotically equal to the sum of individual tail probabilities. This matches a feature of subexponential distributions. This result is then extended to weighted sums and random sums.
Persistent Identifierhttp://hdl.handle.net/10722/59891
ISSN
2015 Impact Factor: 0.36
2015 SCImago Journal Rankings: 0.434
ISI Accession Number ID
Funding AgencyGrant Number
Research Grants Council of the Hong Kong Special Administrative RegionHKU 7475/05H
Funding Information:

The authors would like to thank an associate editor and two anonymous referees for their helpful comments and suggestions which helped us improve the earlier version of this article. The research of Kam C. Yuen was supported by grants from the Research Grants Council of the Hong Kong Special Administrative Region, China (Project No. HKU 7475/05H).

References
Grants

 

DC FieldValueLanguage
dc.contributor.authorChen, Yen_HK
dc.contributor.authorYuen, KCen_HK
dc.date.accessioned2010-05-31T03:59:30Z-
dc.date.available2010-05-31T03:59:30Z-
dc.date.issued2009en_HK
dc.identifier.citationStochastic Models, 2009, v. 25 n. 1, p. 76-89en_HK
dc.identifier.issn1532-6349en_HK
dc.identifier.urihttp://hdl.handle.net/10722/59891-
dc.description.abstractThis article investigates the tail asymptotic behavior of the sum of pairwise quasi-asymptotically independent random variables with consistently varying tails. We prove that the tail probability of the sum is asymptotically equal to the sum of individual tail probabilities. This matches a feature of subexponential distributions. This result is then extended to weighted sums and random sums.en_HK
dc.languageengen_HK
dc.publisherTaylor & Francis Inc. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/15326349.aspen_HK
dc.relation.ispartofStochastic Modelsen_HK
dc.subjectAsymptoticsen_HK
dc.subjectConsistent variationen_HK
dc.subjectMatuszewska indicesen_HK
dc.subjectPairwise asymptotic independenceen_HK
dc.subjectSumen_HK
dc.subjectTail probabilitiesen_HK
dc.titleSums of pairwise quasi-asymptotically independent random variables with consistent variationen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1532-6349&volume=25&issue=1&spage=76&epage=89&date=2009&atitle=Sums+of+pairwise+quasi-asymptotically+independent+random+variables+with+consistent+variationen_HK
dc.identifier.emailYuen, KC: kcyuen@hku.hken_HK
dc.identifier.authorityYuen, KC=rp00836en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1080/15326340802641006en_HK
dc.identifier.scopuseid_2-s2.0-61549107178en_HK
dc.identifier.hkuros154504en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-61549107178&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume25en_HK
dc.identifier.issue1en_HK
dc.identifier.spage76en_HK
dc.identifier.epage89en_HK
dc.identifier.isiWOS:000263308700004-
dc.publisher.placeUnited Statesen_HK
dc.relation.projectAnalyses of insurance risk models with dividend payments-
dc.identifier.scopusauthoridChen, Y=36468032600en_HK
dc.identifier.scopusauthoridYuen, KC=7202333703en_HK
dc.identifier.citeulike4080702-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats